# SDR U2RA201206210001

- Difficulty date: June 13, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 65B0163653
- Condition: Cracked
- Location: Zone 400
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SKIRT FAIRING BEAM L/E CRACKED.  4 CRACKS EXTEND FROM FASTENER HOLE.  CRACK LENGTHS .8"
